# SDR ASAA1159168

- Difficulty date: March 2, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 7,670 hours, 2,270 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON RECALL ZONE TEMP LIGHT ILLUMINATED ON CONT CAB.  EXTINGUISHES ON MASTER CAUTION RESET.  ACCOMP'D FIM TASK 21 62 NR 842 NR 1 & 2 P/Z TEMP CTRLS BIT OK FLT FAULT (BOTH) SHOWED FLT DECK TEMP SENSOR FAIL.  ACCOMP'D FIM TASKS 21 62 NR 810 &  NR 811 RESET CTRLRS.  BOTH CTRLS BITE OK.  CKD & CLND FLT DECK TEMP SENSOR NO DEFECT NOTED.  GRD VERIF.  CHECK OK.  SENSOR FAN OPS CKS OK.
